# SDR SWAA2018011919192

- Difficulty date: January 11, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Bs 757-779
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CRACKED BETWEEN BS 757 TO 779, RBL 13.  REPAIRED THE CARGO TRACK IAW SRM & DWG.
